# SDR DL72S960754

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C-2 LETTER CHECK, VERT STAB STRINGER CRACKED RT SIDE TAIL CRAWLWAY, FOURTH BAY UP.  REPAIRED PER M/M 53-30-0.
